Advertisement

Extension and Division on Complex Manifolds

  • Takeo Ohsawa
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 9)

Abstract

In spite of a lot of work in complex analysis and complex analytic geometry in the last century, there seem to remain unnoticed important questions in the basic theory of several complex variables. Relation between the extension and the division problems is very likely one of them. The purpose of this article is to present a viewpoint of relating extension and division problems on complex manifolds after the author’s recent article [29] reviewing also its background materials.

Keywords

Line Bundle Holomorphic Function Complex Manifold Extension Theorem Pseudoconvex Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bell, S. and Ligocka, E., A simplification and extension of Fefferman’s theorem on biholomorphic mappings, Invent. math. 57 (1980) 283–289.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    Berndtsson, The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman, Ann. Inst. Fourier (Grenoble) 14 (1996) 1083–1094.MathSciNetCrossRefGoogle Scholar
  3. [3]
    Briançon, J. and Skoda, H., Sur la clôture integrale d’un idéal de germes de fonctions holomorphes en un point de C“, C. R. Acad. Paris 278, (1974) 949951.Google Scholar
  4. [4]
    Brownawell, W. D., Bounds for the degrees in the Nullstellensatz, Ann. J. Math. 126 (1987) 577–591.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    Carleson, L., An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958) 921–930MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    Carleson, L., Interpolations by bounded analytic functions and the corona problem, Ann. of Math. 76 (1962) 547–559.Google Scholar
  7. [7]
    D’Angelo, J., A note on the Bergman kernel, Duke Math. J. 45 (1978) 259–265.MathSciNetMATHGoogle Scholar
  8. [8]
    Demailly, J. -P., Scindage holomorphe d’un morphisme de fibrés vectoriels semi-positifs avec estimation L2, Séminaire P. Lelong-H. Skoda (Analyse) années 1980/81 et Colloque de Wimereux, LNM 919 (1982) 77–107.Google Scholar
  9. [9]
    Diederich, K. and Fornaess, J. E., Boundary regularity of proper holomorphic mappings, Invent. math. 67 (1982) 363–384.MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    Diederich, K., Herbort, G. and Ohsawa, T., The Bergman kernel on uniformly extendable pseudoconvex domains, Math. Ann. 273 (1986) 371–384.MathSciNetGoogle Scholar
  11. [11]
    Diederich, K. and Herbort, G., An alternative proof of an extension theorem of T. Ohsawa, Michigan Math. J. 46 (1999) 347–360.MathSciNetMATHGoogle Scholar
  12. [12]
    Donnelly, H. and Fefferman, C., L2 cohomology and index theorem for the Bergman metric, Ann. of Math. 118 (1983) 593–619.MathSciNetMATHCrossRefGoogle Scholar
  13. [13]
    Diederich, K. and Pflug, P., Über Gebiete mit vollständiger Kähler Metrik, Math. Ann. 257 (1981) 191–198.MathSciNetMATHCrossRefGoogle Scholar
  14. [14]
    Fefferman, C., The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. math. 26 (1974) 1–65.MathSciNetMATHCrossRefGoogle Scholar
  15. [15]
    Fornaess, J. E. and Stensones, B., Lectures on counterexamples in several complex variables, Math. Notes 33 Princeton Univ. Press, 1987.Google Scholar
  16. [16]
    Grauert, H., Charakterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik, Math. Ann. 131 (1956) 38–75.MathSciNetMATHCrossRefGoogle Scholar
  17. [17]
    Herbort, G., Logarithmic growth of the Bergman kernel for weakly pseudoconvex domains in C3 of finite type, Manuscripta Math. 45 (1983) 69–76.MathSciNetMATHCrossRefGoogle Scholar
  18. [18]
    Hörmander, L., L2 estimates and existence theorems for the a-operator, Acta Math. 113 (1965) 89–152.MathSciNetMATHCrossRefGoogle Scholar
  19. [19]
    Jarnicki, M. and Pflug, P., Extension of holomorphic functions, De Gruyter exp. in Math. 34, 2000.Google Scholar
  20. [20]
    Kerzman, N., The Bergman kernel function. Differentiability at the boundary, Math. Ann. 195 (1972) 149–158MathSciNetCrossRefGoogle Scholar
  21. [21]
    Kohn, J. J., Boundary behaviour of a on weakly pseudoconvex manifolds of dimension two, J. Diff. Geom. 6 (1972) 523–542.MathSciNetMATHGoogle Scholar
  22. [22]
    Manivel, L., Un théorème de prolongement L2 de sections holomorphes d’un fibré hermitien, Math. Z. 212 (1993) 107–122.MathSciNetMATHCrossRefGoogle Scholar
  23. [23]
    Michel, J. and Shaw, M. C., ô and 86 problems on nonsmooth domains, Analysis and Geometry in Several Complex Variables, ed. G. Komatsu and M. Kuranishi, Trends in Math. Birkhäuser 1999, pp. 159–192.CrossRefGoogle Scholar
  24. [24]
    Ohsawa, T., On complete Kähler domains with C1 boundary, Publ. RIMS, Kyoto Univ. 16 (1980) 929–940.MathSciNetMATHCrossRefGoogle Scholar
  25. [25]
    Ohsawa, T., Boundary behavior of the Bergman kernel function on pseudoconvex do- mains, Publ. RIMS, Kyoto Univ. 20 (1984) 897–902.Google Scholar
  26. [26]
    Ohsawa, T., On the extension of L2 holomorphic functions II, Publ. RIMS, Kyoto Univ. 24 (1988) 265–275.MathSciNetMATHCrossRefGoogle Scholar
  27. [27]
    Ohsawa, T., The existence of right inverses of residue homomorphism, Complex anal- ysis and geometry, Plenum Press, New York, 1993, pp. 285–291.Google Scholar
  28. [28]
    Ohsawa, T., On the extension of L2 holomorphic functions III–negligible weights, Math. Z. 219 (1995) 215–225.MathSciNetMATHCrossRefGoogle Scholar
  29. [29]
    Ohsawa, T., On the extension of L2 holomorphic functions V - effects of generaliza- tion, to appear in Nagoya Math. J.Google Scholar
  30. [30]
    Ohsawa, T. and Takegoshi, K., On the extension of L2 holomorphic functions, Math. Z. 195 (1987) 197–204.MathSciNetMATHCrossRefGoogle Scholar
  31. [31]
    Pflug, P., Quadratintegrable holomorphe Funktionen und die Serre-Vermutung, Math. Ann. 216 (1975) 285–288.MathSciNetMATHCrossRefGoogle Scholar
  32. [32]
    Seip, K., Density theorems for sampling and interpolation in the Bargmann-Fock space I, J. Reine Angew. Math. 429 (1992) 91–106MathSciNetMATHGoogle Scholar
  33. [33]
    Seip, K., Beurling type density theorems in the unit disc, Invent. math. 113 (1993) 21–39.MathSciNetMATHCrossRefGoogle Scholar
  34. [34]
    Seip, K. and Wallstén, R., Density theorems for sampling and interpolation in the Bargmann-Fock space II, J. Reine Angew. Math. 429 (1992) 107–113.MathSciNetMATHGoogle Scholar
  35. [35]
    Siu, Y. T., The Fujita conjecture and the extension theorem of OhsawaTakegoshi, Geometric Complex analysis, ed. Noguchi et al. 1996 World Sci. pp.577–592.Google Scholar
  36. [36]
    Skoda, H., Applications des techniques L2 à la théorie des idéaux d’une algèbre de fonctions holomorphes avec poids, Ann. Sci. Ec. Norm. Sup. 5 (1972) 545–579.MathSciNetMATHGoogle Scholar
  37. [37]
    Skoda, H., Morphismes surjectifs et fibrés linéaires semi-positifs, Séminaire P. Leloing-H. Skoda (Analyse), 17e année, 1976–1977, Lecture Notes No. 694, Springer, Berlin, Heidelberg, New York, 1978.Google Scholar
  38. [38]
    Seip, K., Morphismes surjectifs de fibrés vectoriels semi-positifs, Ann. Sci. Ec. Norm. Sup. 11 (1978) 577–611.Google Scholar
  39. [39]
    Seip, K., Relèvement des sections globales dans les fibrés semi-positifs, Séminaire P. Lelong-H. Skoda (Analyse) 19e année, 1978–1979, LNM 822.Google Scholar
  40. [40]
    Suita, N., Capacities and kernels on Riemann surfaces, Arch. Rational Mech. Anal. 46 (1972) 212–217.MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2001

Authors and Affiliations

  • Takeo Ohsawa
    • 1
  1. 1.Graduate School of MathematicsNagoya UniversityJapan

Personalised recommendations